Authors: Konjik, Sanja
Oparnica, Ljubica
Zorica, Dušan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Waves in viscoelastic media described by a linear fractional model
Journal: Integral Transforms and Special Functions
Volume: 22
Issue: 4-5
First page: 283
Last page: 291
Issue Date: 1-Apr-2011
Rank: M21
ISSN: 1065-2469
DOI: 10.1080/10652469.2010.541039
Abstract: 
Recently, the classical wave equation has been generalized for the case of viscoelastic media described by the fractional Zener model (cf. [S. Konjik, Lj. Oparnica, and D. Zorica,Waves in fractional Zener type viscoelastic media, J. Math. Anal. Appl. (2009), doi:10.1016/j.jma.2009.10.043]). In this article, we use a more general fractional model for a viscoelastic body to describe the wave equation for viscoelastic infinite media, and prove existence and uniqueness of distributional solutions to the corresponding generalized Cauchy problem.
Keywords: Fractional derivatives | Fundamental solution | Laplace and fourier transforms
Publisher: Taylor & Francis
Project: Viscoelasticity of fractional type and shape optimization in a theory of rods 
Methods of Functional and Harmonic Analysis and PDE with Singularities 
Austrian Science Fund, START-project Y-237

Show full item record

SCOPUSTM   
Citations

27
checked on Oct 2, 2022

Page view(s)

37
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.